# SDR KCSA2023060526

- Difficulty date: June 5, 2023
- Submitted: June 15, 2023
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747412
- Aircraft serial: 24226
- Aircraft time: 109,790 hours, 20,198 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR UPPER FLIGHT LOCK STATUS MESSAGE TRANSFERRED TO DEFERRED MAINTENANCE ITEM 100133003 MEL 52-23-6-2 CATEGORY C DUE DATE 6-15-23 PLACARD INSTALLED MAINTENANCE PROCEDURE COMPLIED WITH. REFERENCED DEFERRED MAINTENANCE ITEM 100133003 (MAINTENANCE) PROCEDURE COMPLIED WITH MEL 52-23-6-2 (MAINTENANCE) PROCEDURE OK FOR SERVICE. REFERENCED DEFERRED MAINTENANCE ITEM #100133003 (MAINTENANCE) PROCEDURE COMPLIED WITH MEL 52-23-6-2 (MAINTENANCE) PROCEDURE OK FOR SERVICE. REFERENCED DEFERRED MAINTENANCE ITEM #100133003 DOOR UPPER DECK FLIGHT LOCK STATUS MESSAGE ADJUSTED UPPER DECK FLIGHT LOCK LIMIT SWITCH AND OPERATIONS CHECK GOOD IN ACCORDANCE WITH B747-400 AMM 52-23-06 THIS CLEARS DEFERRED MAINTENANCE ITEM #100133003 REMOVED PLACARDS.
